# SDR USAA2012021700004

- Difficulty date: February 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 37,742 hours, 13,998 cycles
- Engine: Iae V2527A5
- Engine time: 42,034 hours, 16,536 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo Valve
- Part number: 13505078
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, PILOT REPORTED NR 2 ENGINE FAILED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE LOW/HIGH PRESSURE FUEL PUMP AND FUEL METERING UNIT IAW MM 73-12-41 AND 73-22-52.  FUEL METERING UNIT WAS A CONFIRMED FAILURE - SINGLE SERVO VALVE ASSEMBLY WAS LEAKING PER VENDOR.
